I just started taking 6-MP. My current dosage is 75 mg which I take in the evening and I also have blood work done weekly for the next 4 weeks.
The only side effect I can report is that I have been extremely gassy the first 4 days and I had loose stools, but that disappeared. I can't tell that I am more tired either like a lot of people say. The only thing that I am scared of is getting nauseous. I can't explain it, but nausea triggers anxiety attacks in me. Anyway, I would like to know ...
When side effects from 6-MP like nausea, tiredness, fatigue occur, do they occur from day one or is there still a chance that I could get nauseous even after weeks? What side effects did you have? When did they occur, that means from day one, after two weeks or months of taking 6-MP without changing the dosage?
Heck, it took a lot of convincing from my doctor's side to get me to take 6-MP, because we all know that stuff is a bit stronger than swallowing a handful of M&M's. I read a lot from people here on this site who take 6-MP, but I would ask everyone to break it down for me, please!
Thank you so much, I guess I am in dire need of some support and encouragement!
Pancolitis since 3/1997
Worst flare of my life since 8/2008, finally showing improvement!!
10 x Asacol a day
40 30 25 20 15 10 5 mg Prednisone
Flintstones Complete Vitamins